Alert archive / Florida / River Flood Warnings in 2020
River Flood Warning 71, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Sep 16, 2020, 10:09 PM EDT for Leon County, Liberty County, Wakulla County, Florida. It took effect at Sep 17, 2020, 11:45 AM EDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2020, 10:09 PM EDT (02:09 UTC)
- In effect from
- Sep 17, 2020, 11:45 AM EDT
- Expired
- Sep 19, 2020, 10:35 AM EDT
- In force
- 47 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Leon County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 35 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Bloxham (SR 20) (BLXF1). The gauge peaked at 20.61 ft at Sep 18, 2020, 9:00 AM EDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02330000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
355
WGUS42 KTAE 170209
FLWTAE
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Tallahassee FL
1009 PM EDT Wed Sep 16 2020
...The National Weather Service in Tallahassee FL has issued a Flood
Warning for the following rivers in Florida...
Ochlockonee River near Bloxham (SR 20) affecting Wakulla, Liberty
and Leon Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 1015 AM EDT.
&&
FLC073-077-129-171415-
/O.NEW.KTAE.FL.W.0071.200917T2145Z-200920T0646Z/
/BLXF1.1.ER.200917T2145Z.200918T1200Z.200919T1845Z.NO/
1009 PM EDT Wed Sep 16 2020
The National Weather Service in Tallahassee has issued a
* Flood Warning for
the Ochlockonee River near Bloxham (SR 20).
* From Thursday afternoon to late Saturday night.
* At 9:15 PM EDT Wednesday the stage was 15.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 20.6 feet Friday morning. It will
then fall below flood stage early Saturday afternoon.
* Impact...At 20.0 feet, Water begins to flood the backyards of
homes at the end of Crooked Road in Leon County.
&&
LAT...LON 3039 8462 3028 8469 3021 8462 3018 8475
3030 8478 3039 8470
$$5 follow-up statements
701
WGUS42 KTAE 171545
FLWTAE
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Tallahassee FL
1145 AM EDT Thu Sep 17 2020
...The Flood Warning continues for the following rivers in Florida...
Ochlockonee River near Bloxham (SR 20) affecting Wakulla, Liberty
and Leon Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1145 PM EDT.
&&
FLC073-077-129-180345-
/O.EXT.KTAE.FL.W.0071.200917T1545Z-200919T0330Z/
/BLXF1.1.ER.200917T1152Z.200918T0000Z.200918T1530Z.NO/
1145 AM EDT Thu Sep 17 2020
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Ochlockonee River near Bloxham (SR 20).
* From this morning to Friday evening.
* At 10:15 AM EDT Thursday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...The river is expected to rise to a crest of 21.5 feet
this evening. It will then fall below flood stage late tomorrow
morning.
* Impact...At 22.0 feet, Water begins to affect more homes along all
of Crooked Road in Leon County.
&&
LAT...LON 3039 8462 3028 8469 3021 8462 3018 8475
3030 8478 3039 8470
$$
DH881
WGUS82 KTAE 180120
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
920 PM EDT Thu Sep 17 2020
...The Flood Warning is extended for the following rivers in
Florida...
Ochlockonee River near Bloxham (SR 20) affecting Wakulla, Liberty
and Leon Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 930 AM EDT.
&&
FLC073-077-129-181330-
/O.EXT.KTAE.FL.W.0071.000000T0000Z-200920T0400Z/
/BLXF1.1.ER.200917T1152Z.200918T1200Z.200919T1600Z.NO/
920 PM EDT Thu Sep 17 2020
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Ochlockonee River near Bloxham (SR 20).
* Until late Saturday night.
* At 8:15 PM EDT Thursday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 PM EDT Thursday was 20.4 feet.
* Forecast...The river is expected to rise to a crest of 21.0 feet
tomorrow morning. It will then fall below flood stage early
Saturday afternoon.
* Impact...At 20.0 feet, Water begins to flood the backyards of
homes at the end of Crooked Road in Leon County.
&&
LAT...LON 3039 8462 3028 8469 3021 8462 3018 8475
3030 8478 3039 8470
$$111
WGUS82 KTAE 181309
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
909 AM EDT Fri Sep 18 2020
...The Flood Warning continues for the following rivers in Florida...
Ochlockonee River near Bloxham (SR 20) affecting Wakulla, Liberty
and Leon Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 915 PM EDT.
&&
FLC073-077-129-190115-
/O.EXT.KTAE.FL.W.0071.000000T0000Z-200919T1500Z/
/BLXF1.1.ER.200917T1152Z.200918T1045Z.200919T0300Z.NO/
909 AM EDT Fri Sep 18 2020
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Ochlockonee River near Bloxham (SR 20).
* Until Saturday morning.
* At 8:15 AM EDT Friday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM EDT Friday was 20.6 feet.
* Forecast...The river is expected to rise to a crest of 20.6 feet
this afternoon. It will then fall below flood stage late this
evening.
* Impact...At 20.0 feet, Water begins to flood the backyards of
homes at the end of Crooked Road in Leon County.
&&
LAT...LON 3039 8462 3028 8469 3021 8462 3018 8475
3030 8478 3039 8470
$$753
WGUS82 KTAE 190144
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
944 PM EDT Fri Sep 18 2020
...The Flood Warning is extended for the following rivers in
Florida...
Ochlockonee River near Bloxham (SR 20) affecting Wakulla, Liberty
and Leon Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 945 AM EDT.
&&
FLC073-077-129-191345-
/O.EXT.KTAE.FL.W.0071.000000T0000Z-200920T1048Z/
/BLXF1.1.ER.200917T1152Z.200918T1615Z.200919T2248Z.NO/
944 PM EDT Fri Sep 18 2020
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Ochlockonee River near Bloxham (SR 20).
* Until Sunday morning.
* At 9:15 PM EDT Friday the stage was 20.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 PM EDT Friday was 20.6 feet.
* Forecast...The river is expected to rise to a crest of 20.6 feet
just after midnight tonight. It will then fall below flood stage
tomorrow evening.
* Impact...At 20.0 feet, Water begins to flood the backyards of
homes at the end of Crooked Road in Leon County.
&&
LAT...LON 3039 8462 3028 8469 3021 8462 3018 8475
3030 8478 3039 8470
$$598
WGUS82 KTAE 191435
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
1035 AM EDT Sat Sep 19 2020
...The Flood Warning is cancelled for the following rivers in
Florida...
Ochlockonee River near Bloxham (SR 20) affecting Wakulla, Liberty
and Leon Counties.
FLC073-077-129-191545-
/O.CAN.KTAE.FL.W.0071.000000T0000Z-200919T1435Z/
/BLXF1.1.ER.700119T1232Z.700119T1234Z.700125T2031Z.NO/
1035 AM EDT Sat Sep 19 2020
...The Flood Warning for the Ochlockonee River near Bloxham (SR 20)
has been cancelled...
The Flood Warning is cancelled for
the Ochlockonee River near Bloxham (SR 20).
* At 10:15 AM EDT Saturday the stage was 16.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 13.7 feet Thursday
morning.
&&
LAT...LON 3039 8462 3028 8469 3021 8462 3018 8475
3030 8478 3039 8470
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Sep 16, 6:53 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Sep 16, 6:53 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
653 PM EDT Wed Sep 16 2020
.AVIATION...
[Through 00Z Friday]
Outer bands from TS Sally are impacting the eastern terminals,
while an area of heavy rain near Sally's core is creeping along
just north and west of DHN. Rain should continue at those sites
for much of the period, especially at DHN and ABY, where IFR
vsbys/cigs are possible with gusty winds. Winds turn southwesterly
by tmrw as MVFR conds mostly prevail outside of rain. A PROB30
for TSRA and 4SM were also included for all terminals at the end
of the cycle.
&&
.PREV DISCUSSION [403 PM EDT]...
.NEAR [Through Thursday]...
The track of Sally will move to the northeast across southeast
Alabama tonight and then across central Georgia on Thursday. While
Sally will continue to weaken at it moves further inland, we will
still experience impacts across our forecast area. The main impacts
tonight will be possible tropical storm force winds, mainly in gusts
for the zones still under tropical storm warnings. Isolated
tornadoes in the rain bands will also be possible and the threat has
been expanded further eastward to include all counties in our CWA
until 7 pm EDT.
However, the greatest concern for tonight and on Thursday will be
ongoing flooding with the threat for additional flooding from very
heavy downpours. A Flash Flood Watch continues in effect for most of
the western half of our GA zones, SE AL, and our Florida counties
from Leon and Wakulla westward through Thursday morning. For a
list of active watches, warnings, and advisories, please scroll to
the bottom of this discussion product. PoPs will be likely to
categorical (70-90%) tonight and Thursday but will begin to taper
off from west to east during the day on Thursday.
.SHORT TERM [Thursday Night Through Friday Night]...
The remnants of Sally will pick up forward speed and get absorbed
in a cold front as it passes through the Carolina's on Friday. This
front is forecast to move into at least the northern portion of our
CWA Friday/Friday night with rain chances diminishing from north to
south.
.LONG TERM [Saturday Through Wednesday]...
The aforementioned cold front is forecast to continue to press
southward and through our forecast area by Saturday with a cooler
fall like airmass filtering in from behind. However, rain chances may
continue as models show an overrunning event setting up with
northeast flow in the lower levels and southwest winds aloft.
Highs through the period will mostly be in the 70s with lows
dropping into the upper 50s to lower 60s Sunday night into early
next week.
.MARINE...
Hurricane Sally has moved inland but continues to generate
dangerous seas across the northeast Gulf of Mexico. Winds will
gradually diminish but seas will likely remain elevated at
advisory levels across the western waters through Thursday night.
Winds and seas are expected to be below headline criteria Friday
through Saturday before ramping up to at least cautionary levels
by Sunday as the gradient tightens up across the waters behind a
cold front.
.FIRE WEATHER...
No fire weather concerns.
.HYDROLOGY...
With widespread rains from Hurricane Sally, many of our rivers
will likely rise towards flood stage through this week and into
next week. Currently, warnings are issued for the Choctawhatchee
at Bruce, Pea at Ariton and Shoal at Mossy Head. Expect more rises
into flood in these basins and additional basins with time.
Upgraded the coastal flood advisory to a storm surge warning for
2-4 ft surge at the coast in Walton and Bay counties. Further
along the coast, no changes needed with 1-3 feet still expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 85 71 83 69 / 90 80 40 40 10
Panama City 76 84 73 84 72 / 90 70 40 30 20
Dothan 71 80 68 80 67 / 90 80 40 30 10
Albany 73 82 71 80 69 / 90 90 40 40 10
Valdosta 73 84 71 82 69 / 70 90 40 40 10
Cross City 74 86 74 85 71 / 70 80 50 50 20
Apalachicola 77 85 74 84 72 / 90 80 40 40 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 8 PM EDT Thursday for Coastal Dixie-
Coastal Franklin-Coastal Wakulla.
Flash Flood Watch through Thursday morning for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Jackson-Leon-Liberty-North Walton-South Walton-Washington.
Tropical Storm Warning for Calhoun-Central Walton-Coastal Bay-
Coastal Gulf-Holmes-Inland Bay-Inland Gulf-Jackson-North
Walton-South Walton-Washington.
High Rip Current Risk through Thursday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Storm Surge Warning for South Walton.
High Surf Advisory until 2 AM EDT /1 AM CDT/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ Thursday for
Coastal Bay-Coastal Gulf.
Coastal Flood Warning until 2 PM EDT Thursday for Coastal
Jefferson-Coastal Taylor.
Coastal Flood Advisory from 2 PM to 8 PM EDT Thursday for
Coastal Jefferson-Coastal Taylor.
GA...Flash Flood Watch through Thursday morning for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
Geneva-Henry-Houston.
Tropical Storm Warning for Coffee-Dale-Geneva-Henry-Houston.
GM...Flash Flood Watch through Thursday morning for Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM.
Tropical Storm Warning for Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
Beach to Apalachicola FL out 20 NM-Coastal waters from
Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 2 PM EDT Thursday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM.
&&
NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...IG
MARINE...Barry
FIRE WEATHER...Barry
HYDROLOGY...BarryIn the hours before
Local storm report, Sep 16, 5:29 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM FLASH FLOOD SMYRNA 31.23N 85.33W
09/16/2020 HOUSTON AL DEPT OF HIGHWAYS
AL 52 HAS WATER OVER THE ROADWAY PAST AL210
IN BOTH DIRECTIONS.
&&
RHLocal storm report, Sep 16, 5:31 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM FLASH FLOOD 1 WNW REHOBETH 31.14N 85.46W
09/16/2020 HOUSTON AL PUBLIC
AL 605 CLOSED IN BOTH DIRECTIONS NEAR S PARK
AVE DUE TO WATER OVER THE ROADWAY.
&&
RHLocal storm report, Sep 16, 6:37 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
637 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM STORM SURGE 2 E ALLIGATOR POINT 29.90N 84.37W
09/16/2020 FRANKLIN FL DEPT OF HIGHWAYS
ALLIGATOR DRIVE CLOSED DUE TO WATER OVER THE
ROADWAY.
&&
RHLocal storm report, Sep 16, 6:50 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM STORM SURGE HIGHLAND VIEW 29.84N 85.32W
09/16/2020 GMZ752 FL PUBLIC
REPORTS OF WATER OVER THE ROADWAY ON 98 NEAR
PORT ST JOE.
&&
RHLocal storm report, Sep 16, 8:27 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
827 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HEAVY RAIN 3 SW BELLWOOD 31.14N 85.83W
09/16/2020 E14.00 INCH GENEVA AL TRAINED SPOTTER
&&
MCDLocal storm report, Sep 16, 8:44 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
844 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TORNADO 3 NE MORVEN 30.98N 83.46W
09/16/2020 BROOKS GA TRAINED SPOTTER
&&
MCDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:58 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Sep 16, 10:05 PM EDT | River Flood Warning | TAE | Leon, Wakulla | 4 days |
| Sep 16, 10:38 PM EDT | Areal Flood Warning | TAE | Bay, Calhoun, Holmes, Walton, Washington | 12 hr |
| Sep 16, 11:29 PM EDT | Areal Flood Warning | TAE | Calhoun, Gadsden, Gulf, Jackson, Liberty | 11 hr |
| Sep 16, 11:48 PM EDT | Tornado Warning | TAE | Taylor | 10 min |
| Sep 17, 12:01 AM EDT | Areal Flood Warning | TAE | Walton | 10 hr |
| Sep 17, 12:33 AM EDT | River Flood Warning | TAE | Gadsden, Jackson | 11 hr |
| Sep 17, 12:37 AM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 8 days |
| Sep 17, 10:38 AM EDT | Areal Flood Warning | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 33 hr |
Nearby
River Flood Warnings in Florida, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.